# SDR ABXA2014032845

- Difficulty date: March 28, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142
- Aircraft time: 60,793 hours, 47,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Part number: 233T32101033
- Part serial: D0086
- Condition: Dislodged
- Location: Cockpit Switch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD WILL NOT LET THE SWITCH REMAIN IN THE ARMED POSITION.  SWITCH GUARD WAS BUMPED OUT OF POSITION BY PERSONNEL ON THE FLIGHT DECK.  RE POSITIONED THE LIGHT SWITCH GUARD SPRING SO THAT IT OPERATES NORMALLY.
